Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 957363, 11 pages
http://dx.doi.org/10.1155/2013/957363
Research Article

General Iterative Methods for System of Equilibrium Problems and Constrained Convex Minimization Problem in Hilbert Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 29 December 2012; Accepted 12 July 2013

Academic Editor: Luigi Muglia

Copyright © 2013 Peichao Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peichao Duan, “General Iterative Methods for System of Equilibrium Problems and Constrained Convex Minimization Problem in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 957363, 11 pages, 2013. doi:10.1155/2013/957363